# SDR SCNA20230420134

- Difficulty date: April 7, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N7907A
- Make and model: Boeing 737-8
- Aircraft serial: 32577
- Aircraft time: 54,204 hours, 39,905 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 735745:  SPEED BRAKE ARMED LIGHT ILLUMINATES DURING APPLICATION OF RIGHT AILERON ON THE GROUND DURING FLIGHT CONTROL CHECK ( AUTO SPEED BRAKE SYSTEM - (ALL EXCEPT N820SY, N821SY, N834SY, N832SY, N834SY AND TAV A/C) - - - RESOLUTION:  R&R SPEEDBRAKE ARMED SWITCH REF AMM 27-62-34. OPS CHECK GOOD. PERFORMED SPEED BRAKE CONTROL LEVER ADJUSTMENT REF AMM 27-62-00. OPS CHECK GOOD. THIS CLEARS MEL 27-7-1 MDDR# 117406 MC NOTIFIED
